# SDR USAA2013041000005

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT LIGHTED SIGN AT THE L4 DOOR BROKE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTED SIGN AT THE L4 DOOR.
